MathSciNet Relay Station
MathSciNet bibliographic data
MR1226304 (94d:03064) 03C45 (03C35)
Hrushovski, Ehud A new strongly minimal set. Stability in model theory, III (Trento, 1991). Ann. Pure Appl. Logic 62 (1993), no. 2, 147–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement